Alert archive / New Jersey / Gale Watches in 2016

Gale Watch 6, NWS Philadelphia/Mount Holly

February 6, 2016

NWS Philadelphia/Mount Holly issued this gale watch at Feb 6, 2016, 3:59 AM EST. It took effect at Feb 7, 2016, 8:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 6, 2016, 3:59 AM EST (08:59 UTC)
In effect from
Feb 7, 2016, 8:00 PM EST
Expired
Feb 7, 2016, 4:00 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

210 
WHUS71 KPHI 060859
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 AM EST SAT FEB 6 2016

ANZ450>455-062115-
/O.EXP.KPHI.SC.Y.0015.000000T0000Z-160206T0900Z/
/O.NEW.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
359 AM EST SAT FEB 6 2016

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING.

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTH-NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...BUILDING TO BETWEEN 6 TO 9 FEET.

* TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED LATE
  SUNDAY EVENING INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
059 
WHUS71 KPHI 061143
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 AM EST SAT FEB 6 2016

ANZ450>455-062130-
/O.CON.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
643 AM EST SAT FEB 6 2016

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...BUILDING TO BETWEEN 4 TO 7 FEET.

* TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED 
  LATE SUNDAY EVENING INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
245 
WHUS71 KPHI 062031
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST SAT FEB 6 2016

ANZ450>455-070945-
/O.NEW.KPHI.SC.Y.0016.160207T1800Z-160208T0100Z/
/O.CON.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
331 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EST SUNDAY.

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT SUNDAY
  AFTERNOON...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 40 KT
  SUNDAY EVENING.

* SEAS...3 TO 5 FEET SUNDAY AFTERNOON...BUILDING TO 7 TO 10 FEET
  SUNDAY EVENING AND OVERNIGHT.

* TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED 
  LATE SUNDAY EVENING INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-070945-
/O.NEW.KPHI.SC.Y.0016.160208T0100Z-160208T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
331 PM EST SAT FEB 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 6 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 6 AM EST
MONDAY.

* LOCATION...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED LATE SUNDAY EVENING
  INTO EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
544 
WHUS71 KPHI 070900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EST SUN FEB 7 2016

ANZ450>455-072130-
/O.CAN.KPHI.SC.Y.0016.160207T1800Z-160208T0100Z/
/O.UPG.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/
/O.NEW.KPHI.GL.W.0010.160208T0100Z-160208T1700Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EST SUN FEB 7 2016

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON EST
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EST
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT.

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS
  AFTERNOON...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 40 KT
  TONIGHT AND INTO MONDAY. 

* SEAS...3 TO 5 FEET THIS AFTERNOON...BUILDING TO 7 TO 10 FEET
  TONIGHT AND INTO MONDAY. 

* TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED LATE
  THIS EVENING INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-072130-
/O.CON.KPHI.SC.Y.0016.160208T0100Z-160208T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
400 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EST MONDAY...

* LOCATION...DELAWARE BAY

* WINDS...NORTH-NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS EVENING
  INTO EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 5, 9:24 PM EST, 6 hours 35 minutes earlier.

Area forecast discussion, Feb 5, 9:24 PM EST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EST FRI FEB 5 2016

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT, THEN MOVE
OFFSHORE ON SATURDAY. LOW PRESSURE FROM THE SOUTHEAST COAST IS
THEN EXPECTED TO TRACK OFFSHORE AS IT MOVES NORTH LATE SUNDAY AND
MONDAY. YET ANOTHER LOW PRESSURE SYSTEM MAY DEVELOP IN ITS WAKE
NEAR THE MID- ATLANTIC COAST MONDAY NIGHT INTO TUESDAY. HIGH
PRESSURE IS THEN EXPECTED TO SLOWLY NUDGE ITS WAY INTO OUR AREA
FROM THE WEST DURING THE LATTER PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HIGH PRESSURE COVERED MUCH OF THE EASTERN UNITED STATES THIS
EVENING. THE HIGH WILL CONTINUE TO INFLUENCE OUR WEATHER
OVERNIGHT.

THE SKY IS EXPECTED TO REMAIN CLEAR UNTIL MIDNIGHT, THEN SOME
CIRRUS APPROACHING FROM THE WEST AND SOUTHWEST WILL BUILD
OVERHEAD.

A NORTHWEST WIND AROUND 4 TO 8 MPH IS FORECAST TO BECOME LIGHT
AND VARIABLE OVERNIGHT WITH MINIMUM TEMPERATURES ANTICIPATED TO BE
IN THE 20S IN MUCH OF DELAWARE, NORTHEASTERN MARYLAND, EASTERN
PENNSYLVANIA AND NEW JERSEY.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
HIGH PRESSURE WILL CONTINUE TO MOVE EASTWARD ACROSS THE MID-
ATLANTIC TOMORROW. THIS WILL RESULT IN A MOSTLY SUNNY DAY ACROSS
THE REGION. WINDS WILL BE LIGHTER WITH LESS POTENTIAL FOR MIXING
AS WELL, ONLY TOPING OUT AROUND 10 MPH IN THE AFTERNOON.
TEMPERATURES WILL REBOUND NICELY FROM A CHILLY MORNING INTO THE
LOWER 40'S FOR MOST, A LITTLE COOLER FURTHER NORTH AND IN AREAS
THAT STILL HAVE SOME SNOW COVER IN THE MORNING. NOT MUCH DEVIATION
FROM MET/MAV GUIDANCE HERE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WEATHER IN THE LONG TERM PORTION OF THE FORECAST WILL BE
PUNCTUATED BY A DEEP MID-LEVEL TROUGH DIGGING INTO THE UPPER GREAT
LAKES...THEN INTO THE EASTERN THIRD OF THE COUNTRY BY EARLY
TUESDAY.

WEATHER FOR SATURDAY NIGHT AND SUNDAY WILL BE FAIRLY BENIGN AS
HIGH PRESSURE SLIDES OFF THE MID-ATLANTIC COAST. A SOUTHERLY FLOW
AT MID- LEVELS OF THE ATMOSPHERE SHOULD RESULT IN HIGH
TEMPERATURES 5 DEGREES ABOVE NORMAL...PERHAPS SLIGHTLY HIGHER.
THEN A SURFACE LOW OFF THE GEORGIA COAST IS EXPECTED TO PHASE WITH
A MID-LEVEL TROUGH TO CREATE AN INTENSIFYING STORM AS IT MOVES
OVER THE GULF STREAM AND PARALLEL TO THE EAST COAST. CURRENT MODEL
GUIDANCE SEEMS FAIRLY CONSISTENT IN KEEPING THE EFFECTS OF THIS
STORM JUST OFFSHORE, BUT WE'LL NEED TO KEEP AN EYE ON THIS AS THE
TREND FOR STORMS SO FAR THIS YEAR SEEMS TO BE FURTHER WEST. IN ANY
CASE, THIS STORM MAY BE CLOSE ENOUGH TO PRODUCE SOME TIDAL
FLOODING, ESPECIALLY SINCE THERE'S A NEW MOON ON MONDAY. THEN
LATER MONDAY A DEEP MID-LEVEL TROUGH FROM THE GREAT LAKES REGION
DIGS FURTHER SOUTH INTO OUR AREA. ENERGY SWINGING AROUND THIS
TROUGH COULD FIRE UP ANOTHER LOW NEAR THE MID-ATLANTIC COAST LATE
MONDAY NIGHT OR TUESDAY, BUT THE SPECIFICS THIS FAR OUT ARE HARD
TO PINPOINT. CONSEQUENTLY WE WILL KEEP CHC POPS IN THE GRIDS FOR
SNOW SHOWERS IN THE NORTH AND RAIN SHOWERS IN THE SOUTH FOR MONDAY
NIGHT INTO WEDNESDAY. THEN AS A BROAD AREA OF CYCLONIC FLOW
DISSIPATES WHEN THE TROUGH AXIS MOVES EAST OF THE AREA WEDNESDAY
NIGHT, AND SURFACE HIGH PRESSURE BEGINS TO NUDGE IN FROM THE
WEST...BENIGN WEATHER SHOULD ONCE AGAIN RETURN TO THE AREA FOR THE
LATTER PART OF THE WEEK.

ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH MONDAY, THEN BELOW
NORMAL FOR THE REMAINDER OF THE NEW WEEK.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD WITH SOME
CIRRUS PASSING OVERHEAD.

A NORTHWEST WIND AROUND 4 TO 8 KNOTS THIS EVENING IS FORECAST TO
BECOME LIGHT AND VARIABLE OVERNIGHT AND FOR MUCH OF SATURDAY
MORNING. A SOUTHWEST WIND IS ANTICIPATED TO DEVELOP FOR SATURDAY
AFTERNOON WITH SPEEDS INCREASING TO 6 TO 8 KNOTS.

OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY NIGHT...MAINLY VFR CONDITIONS ARE
EXPECTED.

MONDAY AND TUESDAY...CONDITIONS ARE EXPECTED TO LOWER THROUGH THE
DAY ON MONDAY AS A DEEP MID LEVEL TROUGH AND ASSOCIATED WEATHER AT
THE SURFACE MOVES INTO THE REGION. LOWER CIGS AND LOWER VSBYS MAY
OCCUR IN RAIN/SNOW, LASTING FROM LATE-DAY MONDAY INTO WEDNESDAY.
CONFIDENCE IS LOW AT THIS TIME.

&&

.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUR OCEAN WATERS
UNTIL 400 AM SATURDAY. NORTHWESTERLY WIND GUSTS WILL DECREASE
OVERNIGHT. SEAS ARE STILL CLOSE TO 5 OR 6 FEET OFF THE NEW JERSEY
AND DELAWARE COASTLINES. THIS IS A BIT OVER WHAT WAVEWATCH
GUIDANCE ADVERTISED FOR THIS EVENING. SEAS SHOULD FALL TO AROUND
4 FEET BY SUNRISE. WAVE HEIGHTS WILL CONTINUE TO SLOWLY DECREASE
ON SATURDAY WITH LIGHTER WINDS.

OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED.

SUNDAY NIGHT THROUGH WEDNESDAY...TWO COASTAL STORMS...ONE
POTENTIALLY WELL OFF THE COAST SUNDAY NIGHT AND MONDAY AND A
SECOND ONE POTENTIALLY CLOSER TO THE COAST LATER MONDAY AND
TUESDAY...MAY RESULT IN SCA OR EVEN GALE FORCE WINDS AND BUILDING
SEAS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR ANZ450>455.

&&

SYNOPSIS...MIKETTA
NEAR TERM...IOVINO
SHORT TERM...GAINES
LONG TERM...MIKETTA
AVIATION...IOVINO/MIKETTA
MARINE...GAINES/MIKETTA
Hazardous weather outlook, Feb 5, 3:57 PM EST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EST FRI FEB 5 2016

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-027-PAZ054-
055-060>062-070-071-101>106-062100-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
357 PM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WITH TEMPERATURES DROPPING BELOW FREEZING...SLICK SPOTS MAY
DEVELOP ON ROADWAYS DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ013-014-020>026-062100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
357 PM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WITH TEMPERATURES DROPPING BELOW FREEZING...SLICK SPOTS MAY
DEVELOP ON ROADWAYS DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TWO COASTAL STORMS...ONE POTENTIALLY WELL OFF THE COAST SUNDAY
NIGHT AND MONDAY AND A SECOND STORM POTENTIALLY CLOSER TO THE
COAST LATER MONDAY AND TUESDAY...MAY CAUSE TIDAL FLOODING AT THE
TIME OF HIGH TIDES MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-062100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 3:31 PM ESTSmall Craft AdvisoryPHI44 hr

Nearby

Gale Watches in New Jersey, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.